RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 230, Number 3, Pages 516–519 (Mi dan40625)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

Local properties of discrete regular systems

N. P. Dolbilin

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (656 kB)

Bibliographic databases:
UDC: 513.348
Presented: С. М. Никольский
Received: 13.05.1976

Citation: N. P. Dolbilin, “Local properties of discrete regular systems”, Dokl. Akad. Nauk SSSR, 230:3 (1976), 516–519

Citation in format AMSBIB
\Bibitem{Dol76}
\by N.~P.~Dolbilin
\paper Local properties of discrete regular systems
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 230
\issue 3
\pages 516--519
\mathnet{http://mi.mathnet.ru/dan40625}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0420414}
\zmath{https://zbmath.org/?q=an:0368.50004}


Linking options:
  • http://mi.mathnet.ru/eng/dan40625
  • http://mi.mathnet.ru/eng/dan/v230/i3/p516

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. P. Dolbilin, V. S. Makarov, “Extension Theorem in the Theory of Isohedral Tilings and Its Applications”, Proc. Steklov Inst. Math., 239 (2002), 136–158  mathnet  mathscinet  zmath
    2. V. S. Makarov, P. V. Makarov, “On the enumeration of Archimedean polyhedra in the Lobachevsky space”, Proc. Steklov Inst. Math., 275 (2011), 90–117  mathnet  crossref  mathscinet  isi  elib  elib
    3. M. Deza, M. Dutour Sikirić, M. I. Shtogrin, “Fullerenes and disk-fullerenes”, Russian Math. Surveys, 68:4 (2013), 665–720  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. S. V. Krivovichev, “Local approach and the theory of lovozerite structures”, Proc. Steklov Inst. Math., 288 (2015), 105–116  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:38
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020